MathSciNet Relay Station
MathSciNet bibliographic data
MR2220057 54H25
Zeyada, F. M.; Hassan, G. H.; Ahmed, M. A. A generalization of a fixed point theorem due to Hitzler and Seda in dislocated quasi-metric spaces. Arab. J. Sci. Eng. Sect. A Sci. 31 (2006), no. 1, 111–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement